# SDR AALA201811169014

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 10,820 hours, 4,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2,  EMERGENCY POWER SUPPLY SYSTEMS TEST,  A FAULT CAME UP.  MAINTENANCE REPLACED EMERGENCY BATTERY AT L2 DOOR IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
